MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #7 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #7 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5531G711
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 12/06/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon cr fem comp #6 r-cem, 5510f602, s9n9r.Triathlon prim cem fxd bplt #7, 5520b700, s9sxb.Dura duration all poly pat lg, 6642-2-150, 396455.Simplex p speedset full dose 1 pack, 6192-1-001, djt017.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not returned.
 
Event or Problem Description
Patient called stating he had a right knee replacement on (b)(6) 2012.He started experiencing discomfort in 2017.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding pain involving a triathlon insert was reported.The event was confirmed by medical review.Method & results: device evaluation and results: a visual, functional and dimensional inspection could not be performed as the device was not returned.Clinician review: a review of the provided medical records and/or x-rays by a clinical consultant indicated: "it was reported that a patient had right knee replacement on (b)(6) 2012.He started experiencing discomfort in 2017.He was informed by a surgeon that the instruments used to implant his tka were part of a recall.No other information pertinent to the patients complaint of pain were available for review.Review of these records confirms the patient underwent a primary cemented tka, the root cause of the pain that the patient developed in 2017 cannot be determined as insufficient information was available.The implants and instrumentation involved in the patients tka were not involved in a recall.Device history review: review of the product history records indicates devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there has been no other event for the lot referenced.Conclusions: it was reported that the patient was experiencing discomfort.A review of the available medical records by the consulting clinician noted that, "review of these records confirms the patient underwent a primary cemented tka, the root cause of the pain that the patient developed in 2017 cannot be determined as insufficient information was available.The implants and instrumentation involved in the patients tka were not involved in a recall." the root cause can not be determined as insufficient information was available.No further investigation for this event is possible at this time as no devices and / or insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
X3 TRIATHLON CS INSERT #7 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7960467
Report Number0002249697-2018-03306
Device Sequence Number1487683
Product Code MBH
UDI-Device Identifier07613327046038
UDI-Public07613327046038
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Catalogue Number5531G711
Device Lot NumberLBY191
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date10/12/2018
Supplement Report FDA Received Date12/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient Weight77